# SDR MASA2020112410636

- Difficulty date: November 24, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 39,402 hours, 31,760 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Locked
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

RT OUTBOARD BRAKE LOCKED UP ON LANDING.  MAIN WHEEL FUSEABLE PLUG RELEASED, INSPECTION ONGOING.
